# SDR REXA2012120101588

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT STGR 25R HAS CORROSION AT FRAME 333, IN THE FWD E&E BAY.  REMOVED AND REPLACED SPLICE AT STGR 25R FS 333 IAW CRJ-900 SRM 51-42-06.  P/N SH370-32429-3.  AAR SM-10.
